# SDR DALA13028460974

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 58,727 hours, 43,440 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TEE PIN AND THE TEE PIN BUSHING WERE WORN BEYOND ALLOWABLE LIMITS AND REQUIRED REPLACEMENT.
